# SDR IPXA2015081392320

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 51,149 hours, 16,390 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223301
- Part serial: T01577C
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"C HYD SYS PRESSURE" ALERT AND ASSOCIATED"SYS PRESSURE" LIGHT ILLUMUNATED ON CLIMBOUT AFTER SELECTING ADP PUMP OFF IAW MEL TURNED ADP BACK TO "ON" POSITION IAW QRH PROCEDURE.  EICAS MSG AND PRESSURE LIGHT REMAINED.  R & R CENTER SYSTEM PRESSURE TRANSMITTER IAW MM REF 29.31.01.004.014 AS PRECAUTIONARY.  OPS & LEAK CHECKS NORMAL.  R & R CENTER SYSTEM PRESSURE SWITCH IAW MM 29.11.09.024.001. OPS & LEAK CHECKS NORMAL SYSTEM NOW OPERATES NORMAL.
